Zur Theorie kommutativer Automaten

Duske, Jürgen: Zur Theorie kommutativer Automaten. Acta cybernetica, (3) 1. pp. 15-23. (1976)

[img] Cikk, tanulmány, mű
cybernetica_003_fasc_001_015-023.pdf

Download (689kB)
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1976
Volume: 3
Number: 1
Page Range: pp. 15-23
ISSN: 0324-721X
Language: német
Uncontrolled Keywords: Természettudomány, Matematika
Additional Information: Bibliogr.: 23. p.; Summary
Date Deposited: 2016. Oct. 15. 12:27
Last Modified: 2016. Oct. 15. 12:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/12231

Actions (login required)

View Item View Item